# SDR IPXA2021101975101

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 24,143 hours, 8,402 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Condition: Faulted
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATB,  NO EMERGENCY DECLARED.   ACFT OOS,  ON TAKE OFF A/C FLAPS 5 DEG CLINGING OUT ACFT WANTED TO ROLL RT TOOK LEFT AILERON TO GO STRAIT WENT TO LEVEL FLIGHT EXTENDED FLAPS AND RT INBOARD AILERON FULL DEFLECTED AS FLAPS ARE ADDED ROLLS MORE RT. R & R LT INBRD PCA AT RT INBRD AILERON.  ALL GROUND TESTS CHECKED NORMAL IAW MM 27-11-48.
